Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Reddish spot on the face after using a lotion. Skin peeling on the face. Psoriasis?

Hi, my current dermotoligst gave me two lotions to use on my face in the morning and before I go to bed at night. Ever since I started using them the skin around my eyes and lips began to peel and dark marks started appearing on my face. Today I noticed I have a red risen mark on my skin which becomes painful when I touch or apply water to it. Is this a sign of psoriasis? Please help, I am beyond frustrated.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

From your description, it looks like you have developed allergic contact sensitivity
to any one of the components of the lotions that you have been prescribed..
So for the time being, stop using both of these..
Apply a topical steroid like hydrocortisone cream over the affected areas twice
a day for 3-4 days
Take oral antihistamines like levocetrizine once a day
Use a sunscreen over your face regularly before going out in the sun
Do not use or apply any other creams /lotions/oil over your face.
Once the rash disappears, you can restart with the lotions one by one,,,
First use the day time lotion for 3-4 days, and if there is no irritation,
Introduce the night lotion,,,,Stop the lotions on any slightest hint of irritation

Psoriasis presents with mostly asymptomatic red lesions,,mostly appearing
first over the scalp..So this doesnt look to be in your case

Hope it helps
Wishing you speedy recovery

Dr Geetika Paul

Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor